# SDR UALA2012011800390

- Difficulty date: January 17, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 48,879 hours, 13,128 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Converter
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WIPER CONTINUES FOR SEVERAL SECONDS AFTER USE AND PULSES INTERMITTENTLY THROUGHOUT FLIGHT.  REPLACED WINDSHIELD WIPER CONVERTER PER MM.
